IIUM Repository

Items where Author is "Ganikhodzhaev, Rasul"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Shahidi, Farruh and Ganikhodzhaev, Rasul and Abdulghafor, Rawad Abdulkhaleq Abdulmolla (2013) The dynamics of some extreme doubly stochastic quadratic operators. Middle East Journal of Scientific Research (MEJSR), 13 (Special Issue of Mathematical Applications in Engineering). pp. 59-63. ISSN 1990-9233 E-ISSN 1999-8147

Ganikhodzhaev, Rasul and Mukhamedov, Farrukh and Saburov, Mansoor (2012) G-decompositions of matrices and related problems I. Linear Algebra and its Applications, 436 (5). pp. 1344-1366. ISSN 0024-3795

This list was generated on Mon Aug 3 17:52:29 2020 +08.